# SDR ASAA2025071159422

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 58,149 hours, 17,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61508
- Part serial: PRI129001
- Condition: Binding
- Location: Zone 800
- Part time: 58,159 hours, 17,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY STIFF TO OPEN AND CLOSE. GROUNDED - YES. PERFORMED FORWARD ENTRY DOOR SYSTEM TEST REF AMM 52-11-00. DOOR OPENED AT 590 IN LB AND CLOSED AT 580 IN LB. TORQUE WAS OUT OF RANGE FOR STEP (B)(G). L1 DOOR GUST LOCK IS DIFFICULT TO OPERATE, DOOR IS STIFF TO CLOSE FROM THE INSIDE AND OUTSIDE, DOOR IS DIFFICULT TO SWING. INIT MIG-2C S/N: 40-0060972 1083445 07/11/2025. REFERENCE MIG-2C 40-0056997 FOR REPLACEMENT OF L1 DOOR. MIG-2C 40-0060972 ALL ITEMS COMPLETE.
